# SDR 2008UALA06048

- Difficulty date: October 9, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 33,473 hours, 9,071 cycles
- Engine: Pwa PW4052
- System (JASC): 4920 · APU Core Engine
- Part: Starter
- Part number: 5198588
- Part serial: 63477
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU WILL NOT START.  APU CRANKS BUT NO RPM INDICATION.  CREW COMMENTS:  TWO START ATTEMPTS FAULT EICAS ONLY 10 PERCENT RPM ON SECOND.  REPLACED APU STARTER. ACCOMPLISHED 2 APU STARTS. OPS OKAY.
